# SDR UIEA2021080801746

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,655 hours, 22,889 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 664
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R STARTER CUTOUT EICAS MESSAGE ILLUMINATED MOMENTARILLY. WHILE AT CRUISE. REPEATED SEVERAL TIMES BUT ONLY FOR A SECOND AT A TIME.( R/R RIGHT ENG STARTER VALVE PER AMM 80-11-02. PERF ENG RUN IAW AMM 71-00-00. OPS TEST NORMAL, NO DEFECTS NOTED, ITEM 2 IS RELATED TO STARTER VALVE MALFUNCTION AND ITEM IS CLEARED ON ITEM 1. )
